# SDR ASOA201101869

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Air Stair Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD WEATHER GUARD STEP CRACKED.   R & R PAX DOOR LOWER STEP ASSY IAW AMM 52-11-04-000-806 AND 52-11-04-400-806.  OPS TESTED, CHECKED GOOD IAW AMM 52-11-04-710-801.
